# SDR FDEA202111172875

- Difficulty date: November 17, 2021
- Submitted: December 6, 2021
- Operation: Air carrier
- Aircraft: N601FE
- Make and model: Doug MD-11F
- Aircraft serial: 48401
- Aircraft time: 88,676 hours, 22,905 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: AGA717053
- Condition: Corroded
- Location: Bs 1841
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER AFT CARGO COMPARTMENT STATION 1841, X=  18 WEB FLOOR SUPPORT FOUND WITH   CORROSION. LOWER AFT CARGO COMPARTMENT STATION 1841 X= 18 WEB FLOOR SUPPORT CORROSION   REMOVED AND FOUND EXCEED LIMIT AS PER SRM 53-00-00-2R FIGURE 205 REPAIR GENERAL.   CORRODED SUPPORT REMOVED AND REPLACED WITH REWORKED SUPPORT AS PER SRM 51-  31-01-0G SUPPORT REWORKED AS PER DOUGLAS DRAWING AGA7170 REVISION R. REPAIR   CLASSIFIED AS MAJOR PER GMM 6-2-100.
